# SDR DL76L100179

- Difficulty date: January 20, 2010
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- Aircraft time: 90,312 hours, 13,304 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part serial: 000000000000000
- Condition: Damaged
- Location: Bs1430 S36l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE/REPLACE DOUBLER AT FS 1430 AT STR 36L. DOUBLER REPLACED IAW SRM 53-00-01, REPAIR 12.  LAP SPLICE EXTERNAL REPAIR.
